# SDR FDEA202311101846

- Difficulty date: November 10, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27238
- Aircraft time: 64,840 hours, 27,350 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Angle
- Part number: 6953919U6
- Part serial: UNK
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT DOOR UPPER FWD CORNER SUPPORT ANGLE FROM FWD FRAME TO UPPER SUPPORT   STRAP IS CRACKED . REMOVED AND REPLACED FWD CARGO COMPARTMENT DOOR FWD SUPPORT ANGLE PN: 69-53919U6 PO#   1074650.1 IAW BOEING DWG 69-53919 REV. B
